# SDR USAABB08162

- Difficulty date: October 23, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N921UW
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 6224591511
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1752.  THE CREW REPORTED THAT THE HORIZONTAL STABILIZER TRIM RAN TO FULL NOSE UP UNCOMMANDED, RESULTING IN DIFFICULTY IN KEEPING THE NOSE OF THE AIRCRAFT DOWN DURING LANDING ROLL OUT.  MAINTENANCE REPLACED THE RIGHT FLT CONTROL COMPUTER (FCC).  CAT SYSTEM TESTED SATISFACTORY.
